MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PRO PADZ BISPHASIC MFE; ELECTRODE

BIO-DETEK INCORPORATED PRO PADZ BISPHASIC MFE; ELECTRODE
Model Number 8900-2302-01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the electrodes would not adhere to the patient's skin.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The electrode pads were not returned to zoll medical corporation for evaluation.No data file was available for review.A retain sample testing was performed on the same lot number 1419a, with no discrepancies found.Device history records were reviewed and this report was the first of it's nature.Without the electrode pads or the data files for review, we were unable to confirm the customer's report.

Brand Name
PRO PADZ BISPHASIC MFE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key8895028
Report Number1218058-2019-00111
Device Sequence Number289691
Product Code MKJ
UDI-Device Identifier00847946016418
UDI-Public00847946016418
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K895032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2019
Device Model Number8900-2302-01
Device Catalogue Number8900-2302-01
Device Lot Number1419A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer07/24/2019
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1